# SDR QXEA2010032900204

- Difficulty date: March 23, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 19,595 hours, 16,903 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 17
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 4,285 hours, 4,975 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOCK RELEASE FOR LANDING GEAR STICKS DOWN. R & R LANDING GEAR CONTROL PANEL IAW AMM 32-31-01 TASK 32-31-01-400-801, 32-31-000-801 OPS CK. GOOD NO OTHER DEFECTS NOTED AT THIS TIME. RETURNED TO SERVICE.
